Skip to main content Skip to main navigation menu Skip to site footer
BUSINESS INFORMATICS
  • Current
  • Archives
  • Submit a manuscript
  • Authors guidelines
  • About
    • About the Journal
    • Editorial Board
    • Peer reviewing
    • Publication ethics
    • Subscription
    • Privacy Statement
    • Contacts
Search
  • Register
  • Login
  1. Home /
  2. Archives /
  3. Vol 14 No 2 (2020)

Published: 2020-06-28

Full Issue

  • Полная версия (Русский)
  • Full issue

Mathematical methods and algorithms of business informatics

  • About the possibility of determining the prefix and suffix of a word by subwords of fixed length
    Galina N. Zhukova, Yuri G. Smetanin , Mikhail V. Ulyanov
    84-92
    • PDF (Русский)
    • PDF

Modeling of social and economic systems

  • Transfer learning and domain adaptation based on modeling of socio-economic systems
    Oleg D. Kazakov , Olga V. Mikheenko
    7-20
    • PDF (Русский)
    • PDF
  • Modeling and optimization of plans for railway freight transport performed by a transport operator
    Fedor А. Belousov, Ivan V. Nevolin, Nerses К. Khachatryan
    21`-35
    • PDF (Русский)
    • PDF
  • The advantages of cognitive approach for enterprise management in modern conditions
    Robert А. Karayev, Natella Yu. Sadikhova
    36-47
    • PDF (Русский)
    • PDF

Data analysis and intelligence systems

  • Multidimensional log-normal distribution in real estate appraisals
    Mikhail B. Laskin
    48-63
    • PDF (Русский)
    • PDF
  • Demand for skills on the labor market in the IT sector
    Andrei А. Ternikov , Ekaterina А. Aleksandrova
    64-83
    • PDF (Русский)
    • PDF
Language
  • English
  • Русский
Make a Submission

About the Journal

Editorial Board

Authors guidelines

Peer reviewing

Publication ethics

Subscription

Contacts

ISSN 2587-814X (print),
ISSN 2587-8158 (online)
Russian version: ISSN 1998-0663 (print),
ISSN 2587-8166 (online)

Indexing





Information
  • For Readers
  • For Authors
  • For Librarians

Business Informatics

bijournal@hse.ru

Quarterly scientific peer-reviewed journal
Published since 2007

ISSN 2587-814X (print),
ISSN 2587-8158 (online)

Russian version: ISSN 1998-0663 (print),
ISSN 2587-8166 (online)

 

About this Publishing System